Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Problems With Fycompa?

Problems With Fycompa?

Has anyone had complications with fycompa?. My neurologist put me on it last year and it really knocked me around, changed my moods and personality.then became kinda habit forming

A MyEpilepsyTeam Member said:

I’m on it too. But I haven’t experienced the bad side effects. When I was put on it , my Dr. warned me about the change in personality side effect. If it did happen to let her know and we would find another medication.

posted over 2 years ago
A MyEpilepsyTeam Member said:

Fycompa was added to my cocktail of message a while ago ( first 2 g then to 4g) I was told to take it last thing at night as it could make me feel disorientated

posted over 2 years ago
A MyEpilepsyTeam Member said:

No, no problems with it at all. Topamax had the same effect on me as Fycompa did on you. Sorry to hear that.

posted over 2 years ago
Already a Member? Log in